# SDR SWAA2018062823147

- Difficulty date: June 9, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A0640
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SHEAR TIE CORRODED AT BS 224, LBL 40.  R&R SHEAR TIE PER SRM AND DWG.
